The Open UniversitySkip to content
 

Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0 [Create Shortened URL] SURL
Group by: Published Date | Item Type | No Grouping
Number of items: 1.

Barth, Karl F. and Rippon, Philip J. (2005). Asymptotic values of strongly normal functions. Arkiv för Matematik, 43(1) pp. 69–84.

This list was generated on Thu Jul 24 21:39:42 2014 BST.

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk